Modular perverse sheaves on flag varieties III: Positivity conditions
We further develop the general theory of the “mixed modular derived category” introduced by the authors in a previous paper in this series. We then use it to study positivity and Q-Koszulity phenomena on flag varieties.
Publication Source (Journal or Book title)
Transactions of the American Mathematical Society
Achar, P., & Riche, S. (2018). Modular perverse sheaves on flag varieties III: Positivity conditions. Transactions of the American Mathematical Society, 370 (1), 447-485. https://doi.org/10.1090/tran/6952